×

zbMATH — the first resource for mathematics

Vector equilibrium problems with generalized monotone bifunctions. (English) Zbl 0878.49007
A vector equilibrium problem is introduced using a bifunction and a weak partial ordering. Existence of a solution is given in terms of generalized monotone properties.

MSC:
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] BLUM, E., and OETTLI, W., From Optimization and Variational Inequalities to Equilibrium Problems, The Mathematics Student, Vol. 63, pp. 123–145, 1994. · Zbl 0888.49007
[2] HADJISAVVAS, N., and SCHAIBLE, S., Quasimonotone Variational Inequalities in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 90, pp. 95–111, 1996. · Zbl 0904.49005 · doi:10.1007/BF02192248
[3] DANIILIDIS, A., and HADJISAVVAS, N., Variational Inequalities with Quasimonotone Multivalued Operators, Working Paper, Department of Mathematics, University of the Aegean, Samos, Greece, March 1995.
[4] BIANCHI, M., and SCHAIBLE, S., Generalized Monotone Bifunctions and Equilibrium Problems, Journal of Optimization Theory and Applications, Vol. 90, pp. 31–43, 1996. · Zbl 0903.49006 · doi:10.1007/BF02192244
[5] GIANNESSI, F., Theorems of the Alternative, Quadratic Programs, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley and Sons, New York, New York, pp. 151–186, 1980.
[6] CHEN, G. Y., Existence of Solutions for a Vector Variational Inequality: An Extension of the Hartman-Stampacchia Theorem, Journal of Optimization Theory and Applications, Vol. 74, pp. 445–456, 1992. · Zbl 0795.49010 · doi:10.1007/BF00940320
[7] CHEN, G. Y., and CRAVEN, B. D., A Vector Variational Inequality and Optimization over the Efficient Set, Zeitschrift für Operations Research, Vol. 34, pp. 1–12, 1990. · Zbl 0693.90091
[8] CHEN, G. Y., and YANG, X. Q., Vector Complementarity Problem and Its Equivalences with the Weak Minimal Element in Ordered Space, Journal of Mathematical Analysis and Applications, Vol. 153, pp. 136–158, 1990. · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[9] YANG, X. Q., Vector Complementarity and Minimal Element Problems, Journal of Optimization Theory and Applications, Vol. 77, pp. 483–495, 1993. · Zbl 0796.49014 · doi:10.1007/BF00940446
[10] DANIILIDIS, A., and HADJISAVVAS, N., Existence Theorems for Vector Variational Inequalities, Bulletin of the Australian Mathematical Society (to appear). · Zbl 0887.49004
[11] TAMAKA, T., Generalized Quasiconvexities, Cone Saddle Points, and Minimax Theorem for Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 81, pp. 355–377, 1994. · Zbl 0826.90102 · doi:10.1007/BF02191669
[12] JEYAKUMAR, V., OETTLI, W., and NATIVIDAD, M., A Solvability Theorem for a Class of Quasiconvex Mappings with Applications to Optimization, Journal of Mathematical Analysis and Applications, Vol. 179, pp. 537–546, 1993. · Zbl 0791.46002 · doi:10.1006/jmaa.1993.1368
[13] JAMESON, G., Ordered Linear Spaces, Lecture Notes in Mathematics, Springer Verlag, Berlin, Germany, Vol. 141, 1970. · Zbl 0196.13401
[14] LUC, D. T., Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer Verlag, Berlin, Germany, Vol. 319, 1989.
[15] FAN, K., A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701 · doi:10.1007/BF01353421
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.